Can AHA BHA Be Mixed With Vit C?

Illustration of Can AHA BHA Be Mixed With Vit C?
Illustration: Can AHA BHA Be Mixed With Vit C? theskincareedit.com

Permission to ask, can Exfo serum AHA content of 5% BHA 1% recommended use of 2-3x a week be used in conjunction with serum Vit c recommended use of 2x a day?

1 Answer:

Hello Rahmi Fitriyanti,

AHA (alpha hydroxy acid) is a group of chemicals that are widely used in facial care products. AHA has the following effects:

 Effect on skin keratinization so that it clears dead skin, peeling / exfoliant Effects on dermis skin increase the production of mucopolysaccharides and collagen which can improve skin elasticity. Over the counter products that can be sold freely generally contain 5-10% AHA which is a safe ingredient for the skin. Generally, products with AHA are targeted for cases of acne prone skin, sun spots, melasma and wrinkled skin.

BHA (beta hydroxy acid) is also a group of chemicals such as salicylic acid, tropic acid, beta hydroxybutanoic acid which have effects in improving skin texture, opening clogged pores, and disguising wrinkles on the skin. BHA can increase skin sensitivity to sun exposure, therefore it must be used cautiously and use sunscreen + protectors such as hats / umbrellas when going out during the day.

Vitamin C is an antioxidant that is beneficial to increase collagen production in the skin so that it can help tighten the skin and slow the formation of facial wrinkles.

Because all three ingredients are acidic, irritation can occur on the skin especially on dry and sensitive skin due to concurrent or frequent use. When using on the same day you can try the product application first at a different time. For example, vitamin C in the morning, then AHA + BHA at night or used on different days. If your skin is very sensitive, try applying a thin product first or applying it to a small area of ​​the skin and watch the reaction for the next few days before applying the product to all parts of the face. When using an exfoliant you should not forget to keep using moisturizers and sunscreens.

Exfoliated skin can also develop redness that resembles irritation, but generally it will decrease faster and not get heavier. If severe irritations arise such as redness, itching, feeling sore, very dry skin, bumps or pimples appear in unusual places on the face, you should first stop using these facial products and then consult directly with your doctor. Thus the explanation from me, hopefully useful.

: by

Related Question

Post-circumcision Wound Care?

Post-circumcision Wound Care?

(11 months ago)

Hello doctor, r nI just went to the doctor for control u0026amp; he said he had to change the bandage twice a day. and usually if you want to get rid of the pain so you have to soa...

Diarrhea That Recurred After Returning From Hospitalization?

Diarrhea That Recurred After Returning From Hospitalization?

(1 year ago)

I was hospitalized yesterday because of diarrhea. During my hospitalization I no longer have diarrhea, but the next day after I go home, I can chapter 5-6 times a day. That’s...

How To Deal With Cavities And Porous 1-year-old Children’s Teeth?

How To Deal With Cavities And Porous 1-year-old Children’s Teeth?

(1 year ago)

hello .. r nI want to ask my child is 1 year old 10 months but his teeth have all been destroyed … grepes with holes how to handle it … ank I am very difficult to clean...

Leave a Reply

Your email address will not be published. Required fields are marked *